# SDR 96ZZZX3003

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1727R
- Make and model: Cessna R182
- Aircraft serial: R18200537
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 12802091
- Condition: Broken
- Location: Nlg Actuator
- Part time: 3,185 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED, NO GREEN LIGHT.  EMERGENCY PROCEDURE, STILL NO GREEN LIGHT.  NOSE GEAR COLLAPSED ON LANDING.  FOUND DOWNLOCK PIN BROKEN AND MIGRATED INBOARD BLOCKING ACTUATOR FROM RETRACTING FULLY AND NOSE GEAR LOCKING.  FOUND OTHER PIN ALSO BROKEN, BUT NOT MIGRATED OUT.
